Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 14, NWS Milwaukee, WI

February 14, 2011

NWS Milwaukee, WI issued this small craft advisory at Feb 14, 2011, 9:39 PM CST. It took effect at Feb 15, 2011, 9:00 AM CST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Feb 14, 2011, 9:39 PM CST (03:39 UTC)
In effect from
Feb 15, 2011, 9:00 AM CST
Expired
Feb 16, 2011, 3:41 AM CST
In force
19 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

222 
WHUS73 KMKX 150339
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
939 PM CST MON FEB 14 2011

...BRISK SOUTH WINDS AND HIGH WAVES TUESDAY AND TUESDAY NIGHT...

.BRISK SOUTH WINDS WILL DEVELOP TUESDAY AND LAST INTO TUESDAY
NIGHT AS THE PRESSURE GRADIENT INCREASES BETWEEN THE DEPARTING
POLAR HIGH AND STRONG LOW PRESSURE MOVING EAST ACROSS SOUTHERN
CANADA. THE BRISK SOUTH WINDS WILL GENERATE HIGH WAVES NORTH OF
PORT WASHINGTON. 

LMZ644>646-151145-
/O.NEW.KMKX.SC.Y.0014.110215T1500Z-110216T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
939 PM CST MON FEB 14 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO MIDNIGHT
CST TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO
MIDNIGHT CST TUESDAY NIGHT. 


* WINDS: SOUTH WINDS WILL INCREASE TO 15 TO 20 KNOTS WITH GUSTS TO
  25 KNOTS BY MID TO LATE TUESDAY MORNING AND LAST INTO TUESDAY
  EVENING. 

* WAVES: 2 TO 4 FEET.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-151145-
/O.NEW.KMKX.SC.Y.0014.110215T1500Z-110216T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
939 PM CST MON FEB 14 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 6 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO
6 AM CST WEDNESDAY. 


* WINDS: SOUTH WINDS WILL INCREASE TO 15 TO 20 KNOTS WITH GUSTS TO
  25 KNOTS BY MID TO LATE TUESDAY MORNING AND LAST INTO TUESDAY
  EVENING. 

* WAVES: 3 TO 6 FEET. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
GEHRING
6 follow-up statements
417 
WHUS73 KMKX 150930
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CST TUE FEB 15 2011

...BRISK SOUTH WINDS AND HIGH WAVES TODAY AND TONIGHT...

.BRISK SOUTH WINDS WILL DEVELOP BY MID-MORNING AND LAST INTO TONIGHT
AS THE PRESSURE GRADIENT INCREASES BETWEEN A DEPARTING POLAR HIGH
AND STRONG LOW PRESSURE MOVING EAST ACROSS SOUTHERN CANADA. THE
BRISK SOUTH WINDS WILL GENERATE HIGH WAVES...ESPECIALLY NORTH OF PORT
WASHINGTON.

LMZ644>646-151730-
/O.CON.KMKX.SC.Y.0014.110215T1500Z-110216T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
330 AM CST TUE FEB 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO MIDNIGHT CST TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO MIDNIGHT CST TONIGHT. 

* WINDS: SOUTH WINDS WILL INCREASE TO 15 TO 20 KNOTS WITH GUSTS TO
  25 TO 30 KNOTS BY MID TO LATE MORNING AND LAST INTO THIS EVENING.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET AROUND MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-151730-
/O.CON.KMKX.SC.Y.0014.110215T1500Z-110216T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
330 AM CST TUE FEB 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 6 AM CST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 6 AM CST WEDNESDAY. 

* WINDS: SOUTH WINDS WILL INCREASE TO 15 TO 20 KNOTS WITH GUSTS TO
  25 TO 30 KNOTS BY MID TO LATE MORNING AND LAST INTO THIS EVENING.

* WAVES: 3 TO 6 FEET THROUGH MIDNIGHT...THEN SLOWLY SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
855 
WHUS73 KMKX 151530
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 AM CST TUE FEB 15 2011

...BRISK SOUTH WINDS AND HIGH WAVES THROUGH TONIGHT...

.BRISK SOUTH WINDS WILL LAST INTO TONIGHT...AS THE PRESSURE
GRADIENT INCREASES BETWEEN A DEPARTING POLAR HIGH...AND STRONG LOW
PRESSURE MOVING EAST ACROSS SOUTHERN CANADA. THE BRISK SOUTH WINDS
WILL GENERATE HIGH WAVES...ESPECIALLY NORTH OF PORT WASHINGTON.

LMZ644>646-152330-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-110216T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
930 AM CST TUE FEB 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: SOUTH WINDS 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS
  POSSIBLE AT TIMES...DECREASING TO 10 TO 15 KNOTS AROUND
  MIDNIGHT. 

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET AROUND MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-152330-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-110216T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
930 AM CST TUE FEB 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY. 

* WINDS: SOUTH WINDS 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS
  POSSIBLE AT TIMES...DECREASING TO 10 TO 15 KNOTS AROUND MIDNIGHT.

* WAVES: 3 TO 6 FEET THROUGH MIDNIGHT...THEN SLOWLY SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
679 
WHUS73 KMKX 152131
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 PM CST TUE FEB 15 2011

...BRISK SOUTH WINDS AND HIGH WAVES TONIGHT...

.BRISK SOUTH WINDS WILL SLOWLY SUBSIDE THIS EVENING...AS THE
PRESSURE GRADIENT DECREASES BETWEEN A DEPARTING POLAR HIGH...AND
STRONG LOW PRESSURE MOVING EAST ACROSS SOUTHERN CANADA. THE BRISK
SOUTH WINDS WILL GENERATE HIGH WAVES...ESPECIALLY NORTH OF PORT
WASHINGTON...SUBSIDING LATER TONIGHT.

LMZ644>646-160545-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-110216T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
331 PM CST TUE FEB 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: SOUTH WINDS 15 TO 25 KNOTS...DECREASING TO 10 TO 15
  KNOTS AROUND MIDNIGHT.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 1 TO 2 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-160545-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-110216T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
331 PM CST TUE FEB 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY. 

* WINDS: SOUTH WINDS 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS
  POSSIBLE AT TIMES...DECREASING TO 10 TO 20 KNOTS AROUND
  MIDNIGHT.

* WAVES: 3 TO 6 FEET...THEN SLOWLY SUBSIDING THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
848 
WHUS73 KMKX 160348
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
948 PM CST TUE FEB 15 2011

...BRISK SOUTH WINDS AND HIGH WAVES DIMINISHING LATE TONIGHT...

.BRISK SOUTH WINDS WILL SLOWLY SUBSIDE THIS EVENING...AS THE
PRESSURE GRADIENT DECREASES BETWEEN A DEPARTING POLAR HIGH...AND
STRONG LOW PRESSURE MOVING EAST ACROSS SOUTHERN CANADA. THE BRISK
SOUTH WINDS WILL GENERATE HIGH WAVES...ESPECIALLY NORTH OF PORT
WASHINGTON...BUT SUBSIDING TOWARD SUNRISE ON WEDNESDAY. 

LMZ644>646-160600-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-110216T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
948 PM CST TUE FEB 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: SOUTH 10 TO 20 KNOTS WITH HIGHER GUSTS THROUGH
  MIDNIGHT...DECREASING TO SOUTHWEST 10 TO 15 KNOTS AROUND
  MIDNIGHT.

* WAVES: 2 TO 4 FEET...SUBSIDING TO 1 TO 2 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-161200-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-110216T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
948 PM CST TUE FEB 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY. 

* WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS...DECREASING
  TO SOUTHWEST 10 TO 20 KNOTS AROUND MIDNIGHT.

* WAVES: 3 TO 5 FEET...THEN SLOWLY SUBSIDING THROUGH WEDNESDAY
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
GEHRING

WWW.WEATHER.GOV/MKX
901 
WHUS73 KMKX 160556
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1156 PM CST TUE FEB 15 2011

...BRISK SOUTH WINDS AND HIGH WAVES DIMINISHING EARLY WEDNESDAY MORNING...

.BRISK SOUTH WINDS WILL SLOWLY SUBSIDE DURING THE OVERNIGHT...AS
THE PRESSURE GRADIENT DECREASES BETWEEN A DEPARTING POLAR
HIGH...AND STRONG LOW PRESSURE MOVING EAST ACROSS SOUTHERN CANADA.
THE BRISK SOUTH WINDS WILL MAINTAIN HIGH WAVES...ESPECIALLY NORTH
OF PORT WASHINGTON...BUT SUBSIDE TOWARD SUNRISE ON WEDNESDAY.

LMZ644>646-160700-
/O.EXP.KMKX.SC.Y.0014.000000T0000Z-110216T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1156 PM CST TUE FEB 15 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT.

SOUTHWEST WINDS 10 TO 20 KNOTS AND WAVES 1 TO 3 FEET WILL PREVAIL
THE REMAINDER OF THE NIGHT.  

$$

LMZ643-161200-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-110216T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
1156 PM CST TUE FEB 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY. 

* WINDS: SOUTH TO SOUTHWEST WINDS 15 TO 20 KNOTS WITH HIGHER
  GUSTS...DECREASING TO 10 TO 20 KNOTS WELL AFTER MIDNIGHT.

* WAVES: 3 TO 5 FEET...THEN SLOWLY SUBSIDING THROUGH WEDNESDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX
GEHRING
043 
WHUS73 KMKX 160941
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 AM CST WED FEB 16 2011

...WAVES HAVE SUBSIDED WITH LOWER WINDS...

.SOUTH WINDS LOWERED EARLY IN THE EVENING...ALLOWING WAVES TO
SUBSIDE BELOW SMALL CRAFT CRITERIA. THEREFORE THE SMALL CRAFT
ADVISORY HAS BEEN CANCELLED.

LMZ643-161045-
/O.CAN.KMKX.SC.Y.0014.000000T0000Z-110216T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
341 AM CST WED FEB 16 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

SOUTH WINDS HAVE EASED TO 10 TO 15 KNOTS...WITH WAVES SUBSIDING
TO 2 TO 4 FEET. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED.

$$

REM
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 14, 3:11 PM CST, 6 hours 28 minutes earlier.

Area forecast discussion, Feb 14, 3:11 PM CST, 6 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 PM CST MON FEB 14 2011

.SHORT TERM...

.TONIGHT AND TUESDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH

QUIET WEATHER EXPECTED THROUGH TOMORROW AFTERNOON...AS HIGH PRESSURE
SLIDES THROUGH TONIGHT AND THEN MOVES TO THE EAST ON TUESDAY. MAIN
CONCERNS TONIGHT ARE CLOUDS AND LOW TEMPS. MODELS NOT HANDLING
STRATUS OVER MN AND IA VERY WELL AT THE MOMENT. HAVE BEEN WAITING TO
SEE IF THIS CLOUD DECK WILL BREAK UP WITH DAYTIME HEATING...AND
FINALLY SEEING A HOLE IN THE MIDDLE OF IT. LOCAL WRF MODEL HANDLING
THESE CLOUDS FAIRLY WELL...AND HAS WESTERN AND NORTHERN PARTS OF THE
CWA POSSIBLY AFFECTED THIS EVENING INTO THE NIGHT. WILL HAVE TO KEEP
AN EYE ON SATELLITE TREND LATE AFTERNOON AND INTO THE EVENING.

SFC HIGH COMES OVERHEAD BY THIS EVENING...WITH WINDS BECOMING VERY
LIGHT TO CALM. MODELS SHOWING THE HIGH STRENGTHENING AS IT MOVES
THROUGH...WITH DRIER AIR POSSIBLY BEING PULLED DOWN FROM THE NORTH.
DEPENDING ON CLOUD COVER...COULD SEE A FEW HOURS OF PRETTY GOOD
RADIATIONAL COOLING THIS EVENING AND THROUGH THE FIRST PART OF THE
NIGHT...BEFORE WINDS BEGIN TO PICK UP AGAIN ON THE BACK SIDE OF THE
HIGH LATE IN THE NIGHT. OPTED TO GO WITH LOW 20S...BUT COULD SEE
SOME TEENS IF THOSE LOWER DEWPOINTS DO MAKE IT DOWN AND SKIES ARE
CLEAR ENOUGH.

EXPECTING ANOTHER PLEASANT DAY TUESDAY...WITH PLENTY OF SUN THROUGH
AT LEAST THE MORNING. HIGH CLOUDS WILL BE ON THE INCREASE LATE
MORNING INTO THE AFTERNOON...WITH A MORE SOLID LOWER CLOUD DECK
APPROACHING OR MOVING INTO THE WEST BY LATE AFTERNOON. LEANED TOWARD
ECMWF AND CANADIAN FOR HIGH TEMPS TOMORROW...AS THEY HAVE DONE WELL
AS OF LATE...WITH MID TO UPPER 30S EXPECTED.

.TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM

WEAK SHORTWAVE WILL EXIT THE FORECAST AREA AROUND MIDNIGHT. MID
AND UPPER LEVEL FLOW THEN BECOMES MORE SOUTHWEST AS TROUGH DROPS
INTO THE WEST COAST REGION OF THE U.S.

850 MB JET AROUND 40 KNOTS DURING THE EVENING...THEN MOVES OFF
DURING THE EARLY MORNING HOURS. WARM AIR ADVECTION THROUGH THE
NIGHT WITH 850 MB TEMPS REACHING 8 DEG CELSIUS BY SUNRISE OVER
MUCH OF THE FORECAST AREA...WITH THE 8 CELSIUS TEMPS CONTINUING
WEDNESDAY. SOME RETURN OF MOISTURE CONTINUING TUESDAY NIGHT AT
850 MB BUT THIS SHIFTS TO THE EAST WITH THE JET AXIS ON WEDNESDAY.
DEEPER SURFACE MOISTURE BEGINS TO MOVE NORTH FROM EAST TEXAS AS
RIDGE ACROSS THE GULF MOVES TO THE EAST COAST OF THE U.S. HOWEVER
WEAK RIDING REMAINS ACROSS THE GULF AND THE DEEPER LOW LEVEL
MOISTURE ONLY REACHES MISSOURI AND THE SOUTHERN HALF OF ILLINOIS
ON WEDNESDAY.

NAM SOUNDINGS SHOWING DRY AIR IN THE MID LEVELS...WITH SATURATION
IN THE LOWEST 5 THSD FT DURING THE EARLY EVENING. THE 850 MB
MOISTURE PLUME MOVES EAST AS THE 850 MB WINDS DECREASE AND BECOME
MORE WEST TOWARD SUNRISE. AS INVERSION LOWERS SATURATED LAYER
DECREASES TO ONLY AROUND 1 THSD FT. THIS SCENARIO COULD RESULT IN
SOME DRIZZLE EARLY. WITH SOME LOW TEMPERATURES NEAR FREEZING
TUESDAY NIGHT...COULD SEE PATCHY FREEZING DRIZZLE...BUT 3 HOUR MOS
TEMPS JUST ABOVE FREEZING SO ANY FREEZING DRIZZLE WOULD BE
ISOLATED AND NOT CAUSE MUCH OF A PROBLEM. WITH THE SATURATED LAYER
SO SHALLOW DOUBT THERE WILL BE ANY DRIZZLE LEFT ON WEDNESDAY
MORNING. APPEARS NAM AND GFS ARE HAVING PROBLEMS WITH THE WARM AIR
ADVECTION AND SNOW COVER. SURFACE TEMPERATURES ON THE MODELS AND
FORECAST SOUNDINGS APPEAR WAY TOO COLD DURING THIS WARM UP. MAV
MOS TEMPS ARE MUCH BETTER REACHING INTO THE LOWER 40S...BUT THESE
TOO MAY BE TOO COOL IF THERE IS NOT ANY STRATUS LEFT BY WEDNESDAY
AFTERNOON.

.THURSDAY THROUGH FRIDAY NIGHT...FORECAST CONFIDENCE...MEDIUM

GFS AND NAM ARE IN CLOSE AGREEMENT WITH KEEPING A TROUGH OVER THE
SOUTHWEST U.S. AND EJECTING A SHORTWAVE INTO THE CENTRAL AND
NORTHERN PLAINS THURSDAY...REACHING THE UPPER GREAT LAKES EARLY
FRIDAY MORNING.

BOTH 12Z GFS AND 12Z NAM DEVELOP A SURFACE LOW OVER NEBRASKA
THURSDAY MORNING THEN MOVE IT ACROSS NORTHERN MINNESOTA THURSDAY
NIGHT AS IT STRENGTHENS WITH THE STRENGTHENING SHORTWAVE. THE
GFS AND 12Z ECMWF THEN TAKE IT NORTHEAST OF LAKE SUPERIOR FRIDAY.

THEREFORE THE WARM AIR ADVECTION CONTINUES THURSDAY...WITH THE
FORECAST AREA WELL INTO THE WARM SECTOR OF THE LOW THURSDAY
AFTERNOON AND EARLY FRIDAY MORNING.

BOTH MODELS BRING MAINLY LIGHT RAIN...AS THE WARM FRONT MOVES
THROUGH WEDNESDAY NIGHT AND EARLY THURSDAY MORNING. THEREFORE ANY
RIVER RISES WOULD BE MAINLY FROM MELTING SNOW COVER...SO DO NOT
EXPECT ANY FLOODING PROBLEMS.

NAM AND GFS SHOWS SATURATED LOWER LEVELS WEDNESDAY NIGHT BELOW 7
THSD FT. NAM DOES HAVE MINIMAL CAPE LIFTING FROM AROUND 5 THSD
FEET. MID LEVELS ARE FAIRLY DRY SO MOST PRECIPITATION MAY BE THE
DRIZZLE/VERY LIGHT RAIN. THE SATURATED LOW LEVELS BECOME SHALLOWER
AS MID LEVEL DRY PUNCH INCREASES AND INVERSION BECOMES STRONGER AND
LOWERS BY THURSDAY AFTERNOON.

OCCLUDED/COLD FRONT MOVES THROUGH THURSDAY NIGHT ON THE GFS.
BOTH GFS AND ECMWF BEGIN THE COLD AIR ADVECTION EARLY FRIDAY
MORNING.

BY THE TIME WE NEED TO DECIDE ON TIMING ANY CHANGEOVER TO SNOW
THE LOW IS EXITING THE LAKE SUPERIOR REGION AND THE CHANCES OF AND
MEASURABLE PRECIPITATION WOULD BE LOW.

.LONG TERM...

.SATURDAY THROUGH MONDAY...FORECAST CONFIDENCE...MEDIUM

AS THE SHORTWAVE MOVES OFF ACROSS SOUTHEAST CANADA THE MID/UPPER
FLOW BECOMES MORE ZONAL. ECMWF AND GFS KEEPS MAIN SHORTWAVES OVER
SOUTHWEST CANADA AND THE WESTERN U.S. WITH THE MAIN TROUGH OVER
THE SOUTHWEST U.S THROUGH SUNDAY.

LARGE SURFACE HIGH BUILDS INTO THE UPPER MIDWEST SATURDAY.
MAIN DIFFERENCE BETWEEN THE 12Z GFS AND 00Z ECMWF IS THAT THE
SURFACE BOUNDARY EXTENDS ACROSS THE OHIO RIVER SATURDAY NIGHT AND
SUNDAY...WHILE GFS DRIVES THE HIGH TOWARDS THE GULF OF MEXICO.
THE 12Z ECMWF IS NOW SIMILAR TO THE GFS AND PUSHES THE BOUNDARY
WELL SOUTH AS THE HIGH BUILDS INTO TENNESSEE VALLEY AREA.

BOTH MODELS BRING SOME LIGHT PRECIPITATION BACK TOWARDS WISCONSIN
SUNDAY NIGHT AND MONDAY. BOTH ECMWF AND GFS BRINGS THE LIGHT
PRECIPITATION BACK THROUGH ISENTROPIC LIFT WITH THE WARM AIR
ADVECTION ON THE BACKSIDE OF THE HIGH. GFS HAS THE LOW OVER
KANSAS ON MONDAY...WHILE THE ECMWF IS QUICKER IN TAKING THE LOW
TOWARD NORTHERN ILLINOIS. ECMWF IS COLDER WITH THE HIGHER QPF AS
SNOW...WHILE GFS IS WARMER WITH A RAIN/SNOW MIX.

&&

.AVIATION...
VFR CONDITIONS EXPECTED THROUGH TUESDAY AFTERNOON. WATCHING MVFR
STRATUS DECK OVER CENTRAL IOWA AND MINNESOTA SLOWLY PUSHING
EASTWARD THIS AFTERNOON. MAV AND MET ARE NOT SHOWING ANY LOW CIGS
TONIGHT FOR TAF SITES...BUT WILL HAVE TO KEEP AN EYE ON THIS AREA
OF CLOUDS LATE AFTERNOON AND EVENING TO SEE IF IT POSES A THREAT
TO SLIDE INTO THE AREA TONIGHT. LOCAL WRF MODEL HANDING THIS DECK
FAIRLY WELL...AND MAINLY KEEPS THESE CIGS TO THE WEST AND NORTH OF
THE TAF SITES.

WINDS WILL GO VERY LIGHT TO CALM THIS EVENING AND THROUGH MUCH OF
THE NIGHT AS SFC HIGH MOVES THROUGH. WINDS WILL THEN BEGIN TO PICK
UP ON THE BACKSIDE OF THE HIGH LATE IN THE NIGHT AND INTO THE
MORNING...WITH BREEZY SOUTHERLY WINDS BY TUESDAY AFTERNOON. LOWER
CLOUDS AND DRIZZLE POSSIBLE TUESDAY EVENING AS STRONG WAA KICKS IN.

&&

.MARINE...
WINDS HAVE SETTLED DOWN QUITE A BIT THIS AFTERNOON AS HIGH
PRESSURE APPROACHES FROM THE WEST. QUIET CONDITIONS EXPECTED THIS
EVENING AND OVERNIGHT AS THE HIGH MOVES THROUGH. WILL THUS BE
LETTING THE CURRENT SMALL CRAFT ADVISORY EXPIRE THIS
AFTERNOON.

SMALL CRAFT CONDITIONS ARE LIKELY AGAIN TOMORROW AFTERNOON THROUGH
TOMORROW NIGHT...AS SOUTHERLY WINDS WILL INCREASE ON THE BACKSIDE OF
THE HIGH...AND WAVES WILL EVENTUALLY BUILD TO 3 TO 6 FEET. HELD OFF
ON ISSUING THE NEW ADVISORY QUITE YET...AS STILL WINDING DOWN
CURRENT ADVISORY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.

&&

SHORT/LONG TERM...06/HENTZ
VERY SHORT TERM/AVIATION/MARINE...07/DDV
Hazardous weather outlook, Feb 14, 3:38 PM CST, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 PM CST MON FEB 14 2011

WIZ046-047-051-052-056>060-062>072-152145-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
338 PM CST MON FEB 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

FOG IS EXPECTED WEDNESDAY NIGHT AND THURSDAY AS INCREASINGLY
MOIST AND MILD AIR MOVES OVER THE MELTING SNOW PACK. DENSE FOG IS
COMMON IN THESE SITUATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS WEEK.

LMZ643>646-152145-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
338 PM CST MON FEB 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SOUTH WINDS WILL LIKELY INCREASE TO SMALL CRAFT ADVISORY LEVELS
AGAIN TUESDAY INTO TUESDAY NIGHT...WITH HIGH WAVES ALSO POSSIBLE.

BREEZY SOUTHWEST WINDS MAY REACH SMALL CRAFT LEVELS THURSDAY NIGHT
AHEAD OF APPROACHING LOW PRESSURE...WITH WESTERLY WINDS POSSIBLY
APPROACHING GALE FORCE BEHIND THE LOW ON FRIDAY.

DDV

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.